We consider a system of nonlocal equations driven by a perturbed periodic potential. We construct multibump solutions that connect one integer point to another one in a prescribed way. In particular, heteroclinic, homoclinic and chaotic trajectories are constructed. This is the first attempt to consider a nonlocal version of this type of dynamical systems in a variational setting and the first result regarding symbolic dynamics in a fractional framework.

Chaotic Orbits for Systems of Nonlocal Equations / S. Dipierro, S. Patrizi, E. Valdinoci. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 349:2(2017), pp. 583-626. [10.1007/s00220-016-2713-9]

Chaotic Orbits for Systems of Nonlocal Equations

S. Dipierro;E. Valdinoci
Ultimo
2017

Abstract

We consider a system of nonlocal equations driven by a perturbed periodic potential. We construct multibump solutions that connect one integer point to another one in a prescribed way. In particular, heteroclinic, homoclinic and chaotic trajectories are constructed. This is the first attempt to consider a nonlocal version of this type of dynamical systems in a variational setting and the first result regarding symbolic dynamics in a fractional framework.
Statistical and Nonlinear Physics; Mathematical Physics
Settore MAT/05 - Analisi Matematica
http://link.springer-ny.com/link/service/journals/00220/index.htm
Article (author)
File in questo prodotto:
File Dimensione Formato  
1511.06799.pdf

accesso aperto

Tipologia: Pre-print (manoscritto inviato all'editore)
Dimensione 515.97 kB
Formato Adobe PDF
515.97 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/472847
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 11
social impact